MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refp4377 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "picc placed (b)(6) 2021, left arm 41cm catheter length, picc flushed and worked fine.Next day it wasn't working so a cxr was performed which showed a kink in the line neat the 5-6cm mark.Rn retracted the picc but when the kink released the tip was in a sub optimal location so they replaced the line.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a kink in the catheter was confirmed, but the exact cause could not be determined from the radiographic image was provided for investigation.What was consistent with a picc was observed overlaying the patient¿s arm in the image.The catheter tubing appeared to be doubled over and the section of tubing that appeared to be doubled over was overlying the patient¿s arm.While the evidence observed on the image does not point to a specific root cause, potential contributing factors include insertion technique, securement technique, and patient movement.A review of the manufacturing records showed no evidence that the reported event was caused by the manufacturing process.
 
Event or Problem Description
It was reported "picc placed on (b)(6) 2021, left arm 41cm catheter length, picc flushed and worked fine.Next day it wasn't working so a cxr was performed which showed a kink in the line neat the 5-6cm mark.Rn retracted the picc but when the kink released the tip was in a sub optimal location so they replaced the line.".

Brand Name
DOT PROVPPSOLO 4FDL MBP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12246226
Report Number3006260740-2021-02990
Device Sequence Number4486203
Product Code LJS
UDI-Device Identifier00801741154898
UDI-Public(01)00801741154898
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1294108D3
Device Lot NumberREFP4377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;